MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 17MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40017
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Thrombosis/Thrombus (4440)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device is implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that a stent implantation procedure was performed in a patient for intracranial aneurysm in left internal carotid artery-ophthalmic (c6 segment) on (b)(6) 2022.Intraprocedural imaging was performed post subject flow diverter stent implantation.The core lab report for the thromboembolic assessment (te) indicates ¿non-occlusive thrombus in parent artery within the subject flow diverter stent ¿.Furthermore the core lab commented that ¿possibly small amount of thrombus in dissection of parent artery within subject flow diverter stent¿.It was assessed that subject flow diverter stent was fully apposed to the parent artery.However the core lab commented ¿dissection of parent artery within stent likely caused by a non- stryker intermediate catheter¿.The procedure was completed successfully.No more information is available.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.An assignable cause of anticipated procedural complication will be assigned to the reported 'patient headache serious', and ¿patient vessel thrombosis¿, as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labelling and/or risk documentation files.
 
Event or Problem Description
It was reported that a stent implantation procedure was performed in a patient for intracranial aneurysm in left internal carotid artery-ophthalmic (c6 segment) on (b)(6) 2022.Intraprocedural imaging was performed post subject flow diverter stent implantation.The core lab report for the thromboembolic assessment (te) indicates ¿non-occlusive thrombus in parent artery within the subject flow diverter stent ¿.Furthermore the core lab commented that ¿possibly small amount of thrombus in dissection of parent artery within subject flow diverter stent¿.It was assessed that subject flow diverter stent was fully apposed to the parent artery.However the core lab commented ¿dissection of parent artery within stent likely caused by a non- stryker intermediate catheter¿.The procedure was completed successfully.No more information is available.25-aug-2022: additional information received reported that there was suspected platelet aggregation (early thrombus formation) within the ophthalmic artery.There was no overt evidence of thrombus within the subject flow diverter stent itself.There were no concerns for dissection or injury to the vessel.The issue was resolved on the same day ((b)(6) 2022) with giving a dose of intra-arterial integrillin.Once this was given the ophthalmic artery was patent without concerns.The stent thrombosis is causally related to the study procedure and is possibly related to the study device (subject flow diverter stent).However it was noted that the stent thrombosis could also be related to balloon angioplasty performed during the procedure.13-sep-2022: additional information received reported that the patient had mild headache which started on 27-may-2022 and was resolved on the same day with medication.The patient presented to outside ed with stabbing headache that comes and goes and underlying global headache on (b)(6) 2022.The patient was given iv fluids, compazine, benadryl and magnesium medications, patient improved the headache was resolved the same day ((b)(6) 2022) and discharged home.The headache was possibly related to the study procedure, an underlying condition or disease and the study device (subject flow diverter).

Brand Name
SURPASS EVOLVE 4.0MM X 17MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15291435
Report Number3008881809-2022-00412
Device Sequence Number2504691
Product Code OUT
UDI-Device Identifier07613327386530
UDI-Public07613327386530
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2023
Device Model NumberFDS40017
Device Catalogue NumberFDS40017
Device Lot Number22451788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2022
Supplement Date Received by Manufacturer11/23/2022
Initial Report FDA Received Date08/25/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOPHIA 5F CATHETER (MEDTRONIC'S)
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient SexFemale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite